# SDR SWAA2013050315558

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 52,354 hours, 29,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LOOSE AT ROW 8.  SECURED EEPLS STRIP PER MM.
